Anisotropic Gaussian beams

Simon, R. (1983) Anisotropic Gaussian beams Optics Communications, 46 (5-6). pp. 265-269. ISSN 0030-4018

Full text not available from this repository.

Official URL:

Related URL:


Anisotropic gaussian beams are obtained as exact solutions to the parabolic wave equation. These beams have a quadratic phase front whose principal radii of curvature are non-degenerate everywhere. It is shown that, for the lowest order beams, there exists a plane normal to the beam axis where the intensity distribution is rotationally symmetric about the beam axis. A possible application of these beams as normal modes of laser cavities with astigmatic mirrors is noted.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:87646
Deposited On:20 Mar 2012 14:45
Last Modified:20 Mar 2012 14:45

Repository Staff Only: item control page